I have white spaces above my upper lip from Juvederm for vertical lines approx. 11 days ago, will it go away on its own?

I had juvedem on my vertical lines above my upper lip & now I have white spots? While this resolve? Thanks.

Doctor Answers 4

Juvederm to Lip Lines

Thank you for your question. If the filler came too close to the surface of the skin, sometimes it can create a whitish hue. Usually that will go away on its own in a few weeks, encouraged by gentle massage. If not, your surgeon can inject some hylauronidase to accelerate its disappearance. 
A fractionated radio frequency treatment called Fractora is excellent for helping fine lines disappear  and that might be something you may wish to consider the next time around after your Juvederm dissipates in about 9 -12 months. Or at that point you could also have 2.5 units of Botox per side (only with a VERY experienced injector)  if your lip lines are mild and that will take care of them.

Best of luck in your endeavors !
Dr. Anna Petropoulos


Boston Facial Plastic Surgeon
4.6 out of 5 stars 19 reviews

Juvederm and white dots

If Juvederm is too close to the dermis of the skin, sometimes it will leave white dots.  Mostly, my experience is that it goes away with time, over a few weeks..  If that's the cause and the patient wishes, one can also inject Vitrase into the dots to make them dissolve quickly over a week or so.

Juvederm and white color?

I am not sure exactly what you are referring to. You need to be seen in person to determine what that might be. Check with your surgeon.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Juvederm and "white spots"

Juvederm is a wonderful injection for nasolabial lines, lips, chin, and cheeks.  I wish you would post a photo since I am not sure which white spots you are speaking about.  It is possible that the product was injected too superficially in thin lines and in those cases I usually inject Restylane Silk or Belotero which are fine Hyaluronic acid fillers specifically designed for fine lines.  If the white spots remain please return to your physician since the product can be dissolved with Vitrase.  For the best cosmetic results please consult a board certified dermatologist with experience with cosmetic fillers.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.